# SDR SWIA972050

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 33,743 hours, 41,697 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER SELECTING FLAPS 15 DEGREES ON TAXI CHECK, INBOARD FLAPS STOPPED AT 10 DEGREES.  CYCLED FLAPS SEVERAL TIMES AFTER CLEARING FAULTS.  NO FAULTS DETECTED AT ANY POSITION.  OPS CHECKS GOOD.
